# SDR MZZA98101

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

KUL - RT AILERON BODY CABLE SYSTEM, AFT QUADRANT ABOVE RT WHEEL WELL FOUND TO HAVE CABLES INSTALLED ON WRONG GROOVES IAW MM 27-61-11, PARA 71 PLS NOTE THAT RETAINERS STILL HAD ORIGINAL BOEING TAMPER PROOF SEALANT.  CABLES SWAPPED IN GROOVES IAW MM 27-62-11, BODY RIGGED AND SYSTEM TESTED IAW MM 27-61-11.  (M)
